# SDR ASAA2022082239622

- Difficulty date: August 22, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,686 hours, 17,123 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 400D6T
- Condition: Inoperative
- Location: Flight Compartme
- Part time: 34,108 hours, 9,966 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR AUTO/MANUAL SWITCH WILL NOT TOGGLE BACK TO AUTO MODE VERY EASILY AFTER SELECTING MAN TILT AND GIONG BACK TO AUTO TILT. GROUNDED - YES. REMOVED AND REPLACED WEATHER RADAR CONTROL PANEL. REF B737-800 AMM 34-43-91.
